Journal article icon

Journal article

SLUICE-GATE PROBLEMS WITH GRAVITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100000359

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
81
Issue:
JAN
Pages:
157-175
Publication date:
1977-01-01
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
Source identifiers:
3176
Pubs id:
pubs:3176
UUID:
uuid:896f5892-b475-4046-8971-01d3acf0de85
Local pid:
pubs:3176
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP